Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had unprotected sex. Took morning after pill. Started heavy period and stomach cramps. Chances of pregnancy?

i had unprotected sex in april, the day after i took the morning after pill anf about 9 days later i had an early yet very heavy period. since then for the past few days now i have been experiences stomach cramps and vaginal discharge which is different from normal. is it possible to be pregnant after taking the morning after pill and having a heavy period ? please help me.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hello Dear.
Welcome here on Health Care Magic Dot Com.
I am very much concern of your problem.
I think I will certainly able to help you out of this condition.
In my view you want to use morning after pill as per your wish and that cannot help you.
You will always be in trouble with this attitude.
So I will suggest you to visit your family doctor for diagnosis of your problem and best possible treatment.
Good luck.
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor